Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On singular integrals

Author: N. M. Rivière
Journal: Bull. Amer. Math. Soc. 75 (1969), 843-847
MathSciNet review: 0243389
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85–139. MR 0052553
  • 2. M. de Guzman, Singular integral operators with generalized homogeneity, Dissertation Thesis, University of Chicago, Chicago, Ill., 1968.
  • 3. Eugene B. Fabes, Singular integrals and partial differential equations of parabolic type, Studia Math. 28 (1966/1967), 81–131. MR 0213744

Additional Information